MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE; MANUAL RESUSCITATOR ADULT MANUAL RESUSCITATOR 40 INCH (1.0 M) OXYGEN RESERVOIR T

VYAIRE MEDICAL INC. AIRLIFE; MANUAL RESUSCITATOR ADULT MANUAL RESUSCITATOR 40 INCH (1.0 M) OXYGEN RESERVOIR T
Model Number 2K8005
Medical Device Problem Codes Mechanical Problem (1384); Gas/Air Leak (2946)
Health Effect - Clinical Codes Cardiac Arrest (1762); Respiratory Failure (2484)
Date of Event 12/04/2021
Type of Reportable Event Death
Event or Problem Description
Resuscitation bag failed.Patient expired.
 
Additional Manufacturer Narrative
All information reasonably known as of 21 june 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Resuscitation bag failed.Patient expired.
 
Additional Manufacturer Narrative
All information reasonably known as of 21 june 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.Since the reported defect was not confirmed and the root cause was not established no corrective or preventive actions were taken.However, assembly personnel were notified about the complaint.".

Brand Name
AIRLIFE
Common Device Name
MANUAL RESUSCITATOR ADULT MANUAL RESUSCITATOR 40 INCH (1.0 M) OXYGEN RESERVOIR T
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19588350
Report Number8030673-2024-01007
Device Sequence Number3354188
Product Code NHK
UDI-Device Identifier10190752114159
UDI-Public10190752114159
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2K8005
Device Catalogue Number2K8005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale